Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Eliakim Hastings Moore


Author: G. A. Bliss
Journal: Bull. Amer. Math. Soc. 39 (1933), 831-838
DOI: https://doi.org/10.1090/S0002-9904-1933-05727-0
This work is cited by: Bull. Amer. Math. Soc., Volume 40, Number 7 (1934), 501--514
MathSciNet review: 1562740
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05727-0